# SDR SWAA2024031252671

- Difficulty date: February 15, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 58,836 hours, 35,208 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION OF LH HORIZONTAL STABILIZER LOWER SKIN (TTG8Q00BDWA5); CRACK FOUND AT STA:193.90; 18' FROM FWD EDGE; MEASURED L: 1.0' MARKED<[01] REPAIRED LH HORIZONTAL STABILIZER LOWER INSPAR SKIN AT STA 193.90 18' FROM FWD EDGE IAW SRM 55-10-01-2R-11;[02] VERIFIED TASK COMPLETED
